JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Rings Containing a Non-essential nil-Injective Maximal Left Ideal
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 2,  2012, pp.179-188
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.2.179
 Title & Authors
On Rings Containing a Non-essential nil-Injective Maximal Left Ideal
Wei, Junchao; Qu, Yinchun;
  PDF(new window)
 Abstract
We investigate in this paper rings containing a non-essential -injective maximal left ideal. We show that if R is a left MC2 ring containing a non-essential -injective maximal left ideal, then R is a left -injective ring. Using this result, some known results are extended.
 Keywords
Left MC2 rings;Left -rings;-regular rings;Reduced rings;-injective maximal left ideals;
 Language
English
 Cited by
 References
1.
S. U. Chase, Direct products of modules, Trans. Amer. Math. Soc., 97(1960), 457-473. crossref(new window)

2.
K. R. Goodearl, Rings Theory: Nonsingular Rings and Modules, Marcel Dekker, 1976.

3.
J. Y. Kim and J .U. Baik, On idempotent reflexive rings, Kyungpook Math. J., 46(2006), 597-601.

4.
J. Y. Kim and N. K. Kim, On rings containing a p-injective maximal left ideal, Commun. Korean Math. Soc., 18(4)(2003), 629-633. crossref(new window)

5.
G. Mason, Reflexive ideals, Comm. Algebra, 9(17)(1981), 1709-1724. crossref(new window)

6.
W. K. Nicholson and M. F. Yousif, Mininjective rings, J. Algebra, 187(1997), 548-578. crossref(new window)

7.
W. K. Nicholson and M. F. Yousif, Weakly continuous and C2- rings, Comm. Algebra, 29(6)(2001), 2429-2466. crossref(new window)

8.
B. L. Osofsky, Rings all of whose finitely generated modules are injective, Pacific J. Math., 14(1964), 645-650. crossref(new window)

9.
V. S. Ramamurthi, On the injectivity and flatness of certain cyclic modules, Proc. Amer. Math. Soc., 48(1975), 21-25. crossref(new window)

10.
V. S. Ramamurthi and K. M. Rangaswamy, Generalized V - rings, Math. Scand., 81(1972), 69-77.

11.
J. C. Wei, The rings characterized by minimal left ideal, Acta. Math. Sinica. English., 21(3)(2005), 473-482. crossref(new window)

12.
J. C. Wei, Certain rings whose simple singular modules are nil-injective, Turk. J. Math., 32(2008), 393-408.

13.
J. C. Wei, MC2 rings, Kyungpook Math. J., 48(2008), 651-663. crossref(new window)

14.
J. C. Wei and J. H. Chen, nil-injective rings, Intern. Electr. Jour. Algebra, 2(2007), 1-21.

15.
J. C. Wei and J. H. Chen, NPP rings, reduced rings and SNF rings, Intern. Electr. Jour. Algebra, 4(2008), 9-26.

16.
J. C. Wei and L. B. Li, Quasi-normal rings, Comm. Algebra, 38(5)(2010), 1855-1868. crossref(new window)

17.
R. Yuechiming, On von Neumann regular rings, III, Mh. Math., 86(1978), 251-257. crossref(new window)

18.
R. Yuechiming, On V-rings and prime rings, J. Algebra, 62(1980), 13-20. crossref(new window)

19.
R. Yuechiming, On biregularity and regularity I, Comm. Algebra, 20(1992), 749-759. crossref(new window)

20.
J. Zhang and X. Du, Hereditary rings containing an injective maximal left ideal, Comm. Algebra, 21(1993), 4473-4479. crossref(new window)